# SDR SIMA200724702

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 9,283 hours, 6,941 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED STEERING INOPERATIVE MESSAGE ON EICAS, DECLARED EMERGENCY.
